# SDR FDEA201011194428

- Difficulty date: November 19, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP "T" CAP FLOORBEAM MAIN CABIN STA 380 RBL45 - RBL 61.  REMOVED PREVIOUS REPAIR. FABRICATED NEW T-CAP USING BAC1505-100617 7075T7 DIMS   76   5/8", FABRICATED 1 EACH SPLICE ANGLE USING BAC1490-2785 7075T6 DIMS 13 1/2",   FABRICATED 1 EACH SPLICE ANGLE USING BAC1490-2831 7075T6 DIMS 9 3/8", FABRICATED STRAP USING 7075T6 .080 DIMS 9 3/8", FABRICATED STRAP USING 7075T6 .050 DIMS 13 3/4" AND   INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8 AND SRM 51-30-2.
